MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY STRATA II VALVE, SMALL; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY STRATA II VALVE, SMALL; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 42856
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Hemorrhage, Subdural (1894)
Date of Event 11/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient developed a subdural hematoma (sdh) on an unknown date.No other information was provided.
 
Additional Manufacturer Narrative
Patient weight provided.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the patient experienced a subdural on (b)(6) 2017.The patient underwent a left frontal craniotomy for evacuation of the acute subdural, though the date was not provided.The cause of the subdural was unknown.The subdural was not resolved, but had significantly decreased.
 
Additional Manufacturer Narrative
Outcome boxes checked.If information is provided in the future, a supplemental report will be issued.

Brand Name
STRATA II VALVE, SMALL
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7201686
Report Number2021898-2018-00025
Device Sequence Number917462
Product Code JXG
UDI-Device Identifier00613994804631
UDI-Public00613994804631
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042465
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number42856
Device Catalogue Number42856
Device Lot NumberE30988
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2018
Supplement Date Received by Manufacturer04/24/2018
04/24/2018
Initial Report FDA Received Date01/17/2018
Supplement Report FDA Received Date04/24/2018
04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age80 YR
Patient Weight93